# SDR WX0400052

- Difficulty date: November 9, 2004
- Submitted: December 10, 2004
- Operation: Air carrier
- Aircraft: N861GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49557
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED AFT EMERGENCY LIGHTS AND STANDBY POWER EMERGENCY LIGHT ROW 8 INOPERATIVE.  MAINTENANCE RE-LAMPED AFT EMERGENCY LIGHTS AND STANDBY POWER EMERGENCY LIGHT AT ROW 8 IAW MM 33-50-00.  EMERGENCY LIGHTS OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
